# SDR AALA201511119002

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 35,669 hours, 26,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
